MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 17 FR. X 225 MM, 9 FR. CHANNEL, OCULAR ANGLE 45°; RIGID SCOPE

OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 17 FR. X 225 MM, 9 FR. CHANNEL, OCULAR ANGLE 45°; RIGID SCOPE
Model Number A20919A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, the lock of the rigid scope was broken.The issue occurred during maintenance.There were no reports of patient involvement.

Brand Name
CYSTOSCOPE, 30°, 17 FR. X 225 MM, 9 FR. CHANNEL, OCULAR ANGLE 45°
Common Device Name
RIGID SCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21226496
Report Number9610773-2025-00658
Device Sequence Number7541574
Product Code GCP
UDI-Device Identifier04042761030052
UDI-Public04042761030052
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA20919A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown